Please note that IST Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

97 Publications


2021 | Journal Article | IST-REx-ID: 9037 | OA
No-dimension Tverberg's theorem and its corollaries in Banach spaces of type p
G. Ivanov, Bulletin of the London Mathematical Society 53 (2021) 631–641.
View | Files available | DOI | arXiv
 

2021 | Journal Article | IST-REx-ID: 9098 | OA
On the volume of projections of the cross-polytope
G. Ivanov, Discrete Mathematics 344 (2021).
View | DOI | Download Preprint (ext.) | arXiv
 

2021 | Conference Paper | IST-REx-ID: 9296 | OA
On compatible matchings
O. Aichholzer, A.M. Arroyo Guevara, Z. Masárová, I. Parada, D. Perz, A. Pilz, J. Tkadlec, B. Vogtenhuber, in:, 15th International Conference on Algorithms and Computation, Springer Nature, 2021, pp. 221–233.
View | DOI | Download Preprint (ext.) | arXiv
 

2021 | Journal Article | IST-REx-ID: 9548 | OA
Functional Löwner ellipsoids
G. Ivanov, I. Tsiutsiurupa, Journal of Geometric Analysis 31 (2021) 11493–11528.
View | DOI | Download Preprint (ext.) | arXiv
 

2021 | Journal Article | IST-REx-ID: 10181 | OA
Rectifiable curves in proximally smooth sets
G. Ivanov, M.S. Lopushanski, Set-Valued and Variational Analysis (2021).
View | DOI | Download Preprint (ext.) | arXiv
 

2021 | Preprint | IST-REx-ID: 9651 | OA View | Download Preprint (ext.) | arXiv
 

2021 | Preprint | IST-REx-ID: 9652 | OA
Highly irregular separated nets
M. Dymond, V. Kaluza, ArXiv (n.d.).
View | Files available | Download Submitted Version (ext.) | arXiv
 

2021 | Journal Article | IST-REx-ID: 10220 | OA
Eliminating higher-multiplicity intersections. III. Codimension 2
S. Avvakumov, I. Mabillard, A.B. Skopenkov, U. Wagner, Israel Journal of Mathematics (2021) 1–34.
View | Files available | DOI | Download Preprint (ext.) | arXiv
 

2021 | Journal Article | IST-REx-ID: 9295 | OA
Drawings of complete graphs in the projective plane
A.M. Arroyo Guevara, D. Mcquillan, R.B. Richter, G. Salazar, M. Sullivan, Journal of Graph Theory 97 (2021) 426–440.
View | DOI | Download Preprint (ext.) | arXiv
 

2020 | Thesis | IST-REx-ID: 7944 | OA
Reconfiguration problems
Z. Masárová, Reconfiguration Problems, IST Austria, 2020.
View | Files available | DOI
 

2020 | Journal Article | IST-REx-ID: 7960 | OA
Intersection patterns of planar sets
G. Kalai, Z. Patakova, Discrete and Computational Geometry 64 (2020) 304–323.
View | DOI | Download Preprint (ext.) | arXiv
 

2020 | Conference Paper | IST-REx-ID: 7989 | OA
Bounding radon number via Betti numbers
Z. Patakova, in:, 36th International Symposium on Computational Geometry, Schloss Dagstuhl - Leibniz-Zentrum für Informatik, 2020.
View | Files available | DOI | arXiv
 

2020 | Conference Paper | IST-REx-ID: 7990 | OA
Connectivity of triangulation flip graphs in the plane (Part II: Bistellar flips)
U. Wagner, E. Welzl, in:, 36th International Symposium on Computational Geometry, Schloss Dagstuhl - Leibniz-Zentrum für Informatik, 2020.
View | Files available | DOI | arXiv
 

2020 | Conference Paper | IST-REx-ID: 7991 | OA
Homotopic curve shortening and the affine curve-shortening flow
S. Avvakumov, G. Nivasch, in:, 36th International Symposium on Computational Geometry, Schloss Dagstuhl - Leibniz-Zentrum für Informatik, 2020.
View | Files available | DOI | arXiv
 

2020 | Conference Paper | IST-REx-ID: 7992 | OA
Barycentric cuts through a convex body
Z. Patakova, M. Tancer, U. Wagner, in:, 36th International Symposium on Computational Geometry, Schloss Dagstuhl - Leibniz-Zentrum für Informatik, 2020.
View | Files available | DOI | arXiv
 

2020 | Conference Paper | IST-REx-ID: 7994 | OA
Extending drawings of graphs to arrangements of pseudolines
A.M. Arroyo Guevara, J. Bensmail, R. Bruce Richter, in:, 36th International Symposium on Computational Geometry, Schloss Dagstuhl - Leibniz-Zentrum für Informatik, 2020.
View | Files available | DOI | arXiv
 

2020 | Thesis | IST-REx-ID: 8032 | OA
Combinatorial width parameters for 3-dimensional manifolds
K. Huszár, Combinatorial Width Parameters for 3-Dimensional Manifolds, IST Austria, 2020.
View | Files available | DOI
 

2020 | Thesis | IST-REx-ID: 8156 | OA
Topological methods in geometry and discrete mathematics
S. Avvakumov, Topological Methods in Geometry and Discrete Mathematics, IST Austria, 2020.
View | Files available | DOI
 

2020 | Conference Paper | IST-REx-ID: 8732
Inserting one edge into a simple drawing is hard
A.M. Arroyo Guevara, F. Klute, I. Parada, R. Seidel, B. Vogtenhuber, T. Wiedera, in:, Graph-Theoretic Concepts in Computer Science, Springer Nature, 2020, pp. 325–338.
View | DOI
 

2020 | Journal Article | IST-REx-ID: 9308 | OA
Eliminating higher-multiplicity intersections, III. Codimension 2
S. Avvakumov, U. Wagner, I. Mabillard, A.B. Skopenkov, Russian Mathematical Surveys 75 (2020) 1156–1158.
View | Files available | DOI | Download Preprint (ext.) | arXiv
 

Filters and Search Terms

department=UlWa

Search

Filter Publications